Florida, 2006

Tropical Storm in Florida, June 13 to 14, 2006

June 13 to 14, 2006 · NWS JAX · 15 events in 15 counties and zones

15 tropical storm, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 13, 1:55 AM EST, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 13, 1:55 AM EST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 AM EDT TUE JUN 13 2006

...ALBERTO CONTINUES TO SPREAD MUCH NEEDED RAINFALL OVER AREA...

.SHORT TERM...AS POINTED OUT BY THE PREVIOUS FORECAST
SHIFT...ALBERTO HAS UNDERGONE SOME SIGNIFICANT CHANGES IN THE LAST
12 HOURS TO MORE RESEMBLE A HYBRID TYPE SYSTEM...NOT UNCOMMON
EARLY IN THE SEASON. THIS HAS BEEN EVIDENCED IN THE SURFACE
ANALYSIS OVER THE PAST SEVERAL HOURS AS A WARM FRONT HAS SET UP
FROM ROUGHLY OCALA TO JUST SOUTH OF DAYTONA BEACH. SOUTH OF THE
FRONT TEMPERATURES ARE IN THE UPPER 70S AND HAVE ACTUALLY SEEN
TEMPERATURES INCREASE OVER SOUTHERN SECTIONS OF THE FORECAST AREA
AS THE OVERNIGHT HOURS PROGRESS. NORTH OF THE FRONT...MORE
STRATIFORM TYPE PRECIP HAS MOVED INTO THE GEORGIA PORTION WITH
MOST ALL OF THE STRONGER WINDS ELEVATED.

SEVERE POTENTIAL...THROUGH DAYBREAK...GREATEST THREAT OF SEVERE
WEATHER WILL RESIDE SOUTH OF THE WARM FRONT WITH AN INCREASINGLY
UNSTABLE PROFILE SHIFTING NORTH AND EAST. STRONG LOW LEVEL WIND
MAX WILL CONTINUE TO LIFT INTO MARION COUNTY AND EVENTUALLY INTO
NORTHEAST FLORIDA. IN THE STRONGER CELLS...WINDS WILL MIX DOWN BUT
EXPECT MAINLY SUB-SEVERE WINDS FOR THE REMAINDER OF THE OVERNIGHT
HOURS. CONTINUED HELICITY HOWEVER WILL RESULT IN A CONTINUED
POTENTIAL FOR ISOLATED TORNADOES. AS WE TRANSITION INTO THE
DAYTIME HOURS...PNAM INDICATES DRY SLOT WILL CONTINUE TO SHIFT
ONSHORE INTO NORTHEAST FLORIDA...ALLOWING PARTIAL CLEARING. THIS
WILL ALLOW ENOUGH HEATING TO PRODUCE CAPE VALUES OVER 2000 J/KG.
ALTHOUGH WIND PROFILE LOOKS TO BE MORE UNI-DIRECTIONAL BY THIS
TIME...JUNCTION BETWEEN INCREASING INSTABILITY AND RESIDUAL LOW
LEVEL HELICITY WILL KEEP ISOLATED TORNADOES A POSSIBILITY FOR THE
BALANCE OF TODAY. THE BEST GUESS OF WHERE THIS MIGHT BE IS ALONG
MAINLY THE EAST COAST OF NORTH FLORIDA AND EVENTUALLY LIFTING
NORTH INTO THE EASTERN MOST GEORGIA COUNTIES.

FLOOD POTENTIAL...IF THIS WERE A PURELY TROPICAL SYSTEM OR WERE
GUIDANCE VALUES A LITTLE LOWER...A FLOOD WATCH WOULD HAVE BEEN
WARRANTED LONG AGO. AS IT STANDS...DRY SLOT LOOKS TO CUT OFF
PRECIP...AT LEAST TEMPORARILY...ALONG THE SUWANNEE VALLEY AND
CONVECTION WILL BECOME LESS WIDESPREAD BY MID-MORNING. WITH 6 HOUR
GUIDANCE STILL AT 6 INCHES...STILL FEEL WATCH IS NOT NEEDED AND
EVENT IS COVERED VERY WELL BY CURRENT HLS.

REMAINDER OF THE FORECAST...PRETTY MUCH WENT WITH THE NHC TRACK
BUT LEANED POP FORECAST TOWARD GFS WHICH IS NOW SHOWING MORE OF A
NORTHERLY MOVEMENT TO ALBERTO...BUT MORE IMPORTANTLY CORRECTLY
EMPHASIZES DRY SLOT AND ASSOCIATED PRECIP COVERAGE TRANSITION
TODAY. WILL START OUT THE FORECAST CATEGORICAL IN MOST
LOCATIONS...BECOMING LIKELY BY MID-MORNING AND SCATTERED BY THIS
AFTERNOON. MAIN MOISTURE FEED WILL THEN TRANSITION OFFSHORE WITH
ONSHORE COMPONENT WELL NORTH OF THE AREA. STILL ABUNDANT MOISTURE
OVER THE AREA...UP TO 700 MB AND THE PRESENCE OF UPPER LOW TO
WARRANT KEEPING IN HIGH END SCATTERED POPS THROUGH WED AFTERNOON.

MUCH UNCERTAINTY EXISTS AFTER THIS...BUT IT AT LEAST LOOKS LIKE
LIGHT WESTERLY FLOW IS IN THE OFFING FOR THU. THIS COMBINED WITH
CONTINUED LOW LEVEL MOISTURE WILL RESULT IN SCATTERED
COVERAGE...MAINLY ALONG THE EAST COAST DURING THE LATE AFTERNOON.

.LONG TERM...NO CHANGES TO CURRENT LONG TERM GRIDS.

&&

.MARINE...WINDS ARE E TO SE OVER THE MARINE AREA WITH WINDS REPORTED
AT 23G28KT AT SAUF1 AND 21G25KT AT 41012. SEAS HAVE LIKEWISE BEEN
INCREASING...MAINLY NOW IN THE 3-5 FT RANGE. EXPECT WINDS TO VEER
AND INCREASE WITH SEAS BUILDING INTO THE 7 TO 10 FT RANGE BY MID
AFTERNOON PER WIND WAVE ESTIMATES AND NAH GUIDANCE. WILL MONITOR
TRENDS WHETHER THESE SEAS NEED TO BUMPED UP FURTHER. WINDS SHIFT TO
S AND SW TONIGHT AS ALBERTO TRACKS NEWD WITH SEAS GRADUALLY LOWERING
BUT STILL IN THE 6-9 FT RANGE OFFSHORE. OFFSHORE FLOW LINGERS OVER
THE COASTAL WATERS THROUGH THURSDAY THEN A WEAK FRONT PUSHES DOWN THE
SE COAST WITH FLOW TRANSITIONING TO ELY FRI-SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  70  89  72 / 100  80  50  20
SSI  85  73  89  74 / 100  80  50  40
JAX  84  72  90  73 /  90  70  50  40
SGJ  85  73  90  73 / 100  60  40  40
GNV  86  72  88  72 /  70  50  50  30
OCF  86  73  88  73 /  70  50  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: ALACHUA...BAKER...BRADFORD...CLAY...
     COLUMBIA...DUVAL...FLAGLER...GILCHRIST...HAMILTON...
     MARION...NASSAU...PUTNAM...ST JOHNS...SUWANNEE...AND UNION.

     TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: DUVAL...FLAGLER...NASSAU...AND ST JOHNS.

GA...INLAND TROPICAL STORM WARNING UNTIL 4 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: APPLING...ATKINSON...BACON...BRANTLEY...
     CHARLTON...CLINCH...COASTAL CAMDEN...COASTAL GLYNN...
     COFFEE...ECHOLS...INLAND CAMDEN...INLAND GLYNN...JEFF
     DAVIS...PIERCE...WARE...AND WAYNE.

     TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: COASTAL CAMDEN...COASTAL GLYNN...INLAND CAMDEN...AND
     INLAND GLYNN.

AM...TROPICAL STORM WARNING UNTIL 10 PM MONDAY FOR THE FOLLOWING
     ZONES: ALTAMAHA SOUND GA TO FLAGLER BEACH OUT TO 60 NM.

&&

PUBLIC...DEESE
MARINE/FIRE WX...SHASHY
TROPICAL...WOLF
RADAR...PETERSON
Hazardous weather outlook, Jun 13, 4:00 AM EST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 AM EDT TUE JUN 13 2006

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
500 AM EDT TUE JUN 13 2006

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT...

...TROPICAL STORM WARNING IN EFFECT ALONG THE ATLANTIC COASTAL
COUNTIES AND ADJACENT COASTAL WATERS...
...INLAND TROPICAL STORM WARNING IN EFFECT FOR ALL OF SOUTHEAST
GEORGIA AND ALL OF NORTHEAST FLORIDA...
...TORNADO WATCH IN EFFECT FOR ALL OF NORTHEAST FLORIDA AND THE MOST
OF SOUTHEAST GEORGIA THROUGH 2 PM...

TROPICAL STORM ALBERTO WILL IMPACT THE FORECAST AREA WITH HEAVY
RAIN BANDS...STRONG WINDS AND ISOLATED SEVERE THUNDERSTORMS THROUGH
TONIGHT. THE CURRENT AREA OF ACTIVITY WILL ROTATE NORTHEAST AND
EVENTUALLY NORTH OF THE FLORIDA PORTION BY NOON. ADDITIONAL
DEVELOPMENT HOWEVER WILL BE POSSIBLE LATER THIS AFTERNOON AND INTO
THE EVENING HOURS AS STORMS ORGANIZE OFF THE GULF COAST. THESE WILL
PROGRESS RAPIDLY EASTWARD THROUGH THE LATE AFTERNOON AND EVENING TO
AFFECT THE ATLANTIC COAST. ISOLATED TORNADOES WILL BE THE PRIMARY
THREAT FROM THE STRONGER THUNDERSTORMS.

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT (HLS) FOR
DETAILS. ALL INTERESTS IN THE REGION SHOULD MONITOR THE PROGRESS OF
ALBERTO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...SCATTERED
MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH
AFTERNOON WEDNESDAY THROUGH SUNDAY AS A MOIST TROPICAL AIRMASS
REMAINS ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE

In the hours before

Special weather statement, Jun 13, 1:43 AM EST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 AM EDT TUE JUN 13 2006

FLZ033-130715-
ST. JOHNS-
243 AM EDT TUE JUN 13 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY
FOR STRONG WINDS VALID UNTIL 315 AM EDT...

AT 243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF DUPONT CENTER...OR
7 MILES SOUTHWEST OF SAINT AUGUSTINE BEACH...MOVING NORTH AT 30 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAINT
AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...ELKTON...DUPONT CENTER...
BUTLER BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...ANASTASIA...
VILANO BEACH AND SOUTH PONTE VEDRA BEACH THROUGH 315 AM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Jun 13, 2:16 AM EST, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 AM EDT TUE JUN 13 2006

FLZ032-130800-
CLAY-
316 AM EDT TUE JUN 13 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY COUNTY FOR
STRONG WINDS VALID UNTIL 400 AM EDT...

AT 316 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED 6 MILES SOUTHEAST OF KINGSLEY...OR 17 MILES
SOUTHWEST OF LAKESIDE...MOVING NORTH AT 30 MPH. THESE THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...KINGSLEY...ASBURY LAKE
AND MIDDLEBURG THROUGH 400 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

SHASHY
Special weather statement, Jun 13, 2:33 AM EST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 AM EDT TUE JUN 13 2006

FLZ024-025-032-GAZ164-130815-
CHARLTON-CLAY-DUVAL-NASSAU-
333 AM EDT TUE JUN 13 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...CHARLTON...
NASSAU AND DUVAL COUNTIES FOR STRONG WINDS VALID UNTIL 415 AM EDT...

AT 333 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF MAXVILLE...OR 12
MILES WEST OF LAKESIDE...MOVING NORTH AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKESIDE...MAXVILLE...
JACKSONVILLE HEIGHTS...DOCTORS INLET...BALDWIN...NORMANDY...
BRYCEVILLE...RATLIFF...ST. GEORGE AND CALLAHAN THROUGH 415 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Jun 13, 3:40 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 AM EDT TUE JUN 13 2006

FLZ024-GAZ166-130930-
COASTAL CAMDEN-NASSAU-
440 AM EDT TUE JUN 13 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CAMDEN
COUNTIES FOR STRONG WINDS VALID UNTIL 530 AM EDT...

AT 440 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHWEST OF AMELIA CITY...OR 8
MILES WEST OF TALBOT ISLAND...MOVING NORTH AT 40 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND AMELIA CITY...YULEE...
FERNANDINA BEACH...ST. MARYS...DUNGENESS...KINGS BAY BASE...
CUMBERLAND ISLAND...HARRIETTS BLUFF...HIGH POINT AND DOVER BLUFF
THROUGH 530 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Special weather statement, Jun 13, 3:59 AM EST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 AM EDT TUE JUN 13 2006

FLZ024-025-GAZ165-166-130945-
COASTAL CAMDEN-DUVAL-INLAND CAMDEN-NASSAU-
459 AM EDT TUE JUN 13 2006

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU...DUVAL AND
CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 545 AM EDT...

AT 459 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES EAST OF OCEANWAY...OR 7 MILES
WEST OF TALBOT ISLAND...MOVING NORTH AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OCEANWAY...JACKSONVILLE
INTERNATIONAL AIRPORT...YULEE...AMELIA CITY...FERNANDINA BEACH...ST.
MARYS...DUNGENESS...KINGSLAND...KINGS BAY BASE AND HARRIETTS BLUFF
THROUGH 545 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

THE AREA REMAINS UNDER A TORNADO WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Local storm report, Jun 13, 5:03 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 AM EDT TUE JUN 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TORNADO          2 W JACKSONVILLE BEACH  30.28N 81.42W
06/13/2006                   DUVAL              FL   TRAINED SPOTTER

            POSSIBLE TORNADO. TREES AND LIMBS DOWN...TENTS DAMAGED
            NEAR ADVENTURE LANDING ON BEACH BLVD.

&&

ARS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 tropical storm. Local standard time, as filed.

Tropical Storm, Alachua

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Alachua forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Baker

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Baker forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
30.331, -82.285 (the zone’s center; the record gives no point)

Tropical Storm, Bradford

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Bradford forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
29.950, -82.169 (the zone’s center; the record gives no point)

Tropical Storm, Clay

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Clay forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Columbia

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Columbia forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Duval

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Duval forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Flagler

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Flagler forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
29.471, -81.293 (the zone’s center; the record gives no point)

Tropical Storm, Gilchrist

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Gilchrist forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
29.726, -82.800 (the zone’s center; the record gives no point)

Tropical Storm, Hamilton

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Hamilton forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm "Alberto" Tropical Storm Alberto made landfall along the northeast Gulf of Mexico coast and as a weakening system move north-northeast across north Florida and southeast Georgia. This motion positioned the area on the north and east side of the storm. Northeast Florida experienced periods of sustained tropical storm force winds and gusts. Heavy rainfall occurred across the Suwannee River Valley. The lowest mean sea level pressure recorded in northeast Florida was 1006.1 mb measured in Gainesville as the center moved north northwest of the city on June 13th around 11:53Z. The lowest mean sea level readings across northeast Florida ranged from 1006.1 mb in Gainesville to 1009.4 mb at the NOS tide gauge located at Mayport Naval Station in east Jacksonville. Maximum sustained winds recorded were 40 knots/46 mph at Craig Airfield in east Jacksonville on June 13th around 21:11Z. Stations generally reported sustained winds of 20-40 knots (23-46 mph). The highest wind gust was recorded at Cecil Field in west Jacksonville on June 13th around 19:50Z. Scattered trees and power lines were blown down across the area. Most wind damage occurred from midday June 13th through the evening of June 13th. Wave heights reached 6-9 ft across the coastal waters. The maximum height observed was at the St. Augustine buoy 41012 on June 13th around 1920Z. Storm tides ran 0.5-1 ft below predicted tide levels at Fernandina Beach (NOS) and Mayport (NOS). Rainfall totals across northeast Florida ranged from 2 to 6 inches. The heaviest rainfall 5.60 inches was recorded in Hedges, Nassau County. Some minor temporary flooding of flood prone occurred, but the rainfall was beneficial to the area helping it recover from a minor drought period. River flooding was not a concern. Two confirmed tornado touchdowns occurred, one near Jacksonville Beach on June 13th around 08:00Z. Minor damage to a water park was reported. No fatalities nor injuries were reported in association with T.S. Alberto. Minor problems from wind gusts with scattered power outages occurred, as well as minor temporary flooding.

Tropical Storm, Marion

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Marion forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Nassau

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Nassau forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
30.611, -81.771 (the zone’s center; the record gives no point)

Tropical Storm, Putnam

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Putnam forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, St. Johns

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
St. Johns forecast zone
Reported by
OTHER FEDERAL AGENCY

Tropical Storm, Suwannee

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Suwannee forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
30.196, -82.991 (the zone’s center; the record gives no point)

Tropical Storm, Union

When
June 13, 6:00 AM EST to June 14, 1:00 AM EST
Where
Union forecast zone
Reported by
OTHER FEDERAL AGENCY
Coordinates
30.044, -82.371 (the zone’s center; the record gives no point)

What these are

Tropical Storm
A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006The 2006 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515696, 5515697, 5515698, 5515699, 5515700, 5515701, 5515702, 5515703, 5515704, 5515705, 5515706, 5515707, 5515708, 5515709, 5515710.